MAUDE Adverse Event Report: KARL STORZ SE & CO. KG WORKING ELEMENT, BIPOLAR

KARL STORZ SE & CO. KG WORKING ELEMENT, BIPOLAR
Model Number 26040EB
Medical Device Problem Codes Corroded (1131); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "at 17:55 on (b)(6) 2026, during instrument assembly, surgeon wang yu gently pushed the bipolar handle, causing the finger ring to detach.Complete rusting was observed at the interface, with screws also rusted.".No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
WORKING ELEMENT, BIPOLAR
Common Device Name
WORKING ELEMENT, BIPOLAR
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key24881439
Report Number9610617-2026-00838
Device Sequence Number18746949
Product Code HIH
UDI-Device Identifier04048551091784
UDI-Public04048551091784
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K221893
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26040EB
Device Catalogue Number26040EB
Device Lot NumberPL05
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Initial Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown